Journal Article Dual and simultaneous sensitivity analysis for matched pairs Get access JOSEPH L. GASTWIRTH, JOSEPH L. GASTWIRTH Department of Statistics, George Washington UniversityWashington, DC 20052, U.S.A.jlgast@gwuvm.gwu.edu Search for other works by this author on: Oxford Academic Google Scholar ABBA M. KRIEGER, ABBA M. KRIEGER Department of Statistics, University of PennsylvaniaPhiladelphia, Pennsylvania 19104-6302, U.S.A.jlawless@setosa.uwaterloo.ca Search for other works by this author on: Oxford Academic Google Scholar PAUL R. ROSENBAUM PAUL R. ROSENBAUM Department of Statistics, University of PennsylvaniaPhiladelphia, Pennsylvania 19104-6302, U.S.A.rosenbaum@stat.wharton.upenn.edu Search for other works by this author on: Oxford Academic Google Scholar Biometrika, Volume 85, Issue 4, December 1998, Pages 907–920, https://doi.org/10.1093/biomet/85.4.907 Published: 01 December 1998 Article history Received: 01 July 1995 Revision received: 01 November 1997 Published: 01 December 1998
No takes yet. Share an insight, caveat, or question.
Joseph L. Gastwirth (1998) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: